# SDR CAL950516

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13881
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48045
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wiring
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 0323 - EWR - INSPECTION FOUND SEVERAL SECTIONS OF EMERGENCY AISLE PATH LIGHTS INOPERATIVE.  MAINTENANCE FOUND BROKEN WIRING AT SEVERAL LOCATIONS.  THE WIRING WAS SPLICED AND A NEW HARNESS WAS INSTALLED AT REAR ENTRY DOOR.  OPERATION OF THE AISLE PATH LIGHTING WAS RESTORED.  (M)
